# SDR DALA2023052604199

- Difficulty date: May 24, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 96,073 hours, 42,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 CORROSION (EXFOLIATION) ON UPPER WING (WINGBOX), STA. 980, LBL 67. CORRECTIVE ACTION: SUMMARY OF NRC 00339, CORROSION (EXFOLIATION) ON UPPER WING UPPER SKIN PANEL BETWEN S-9 TO S-11, LBL24.82 AND LBL69.52 WERE REPAIRED PER ER/A 607456-14 REV. ORIGINAL SECTION I: PERMANENT REPAIR. (2781608)
